# SDR USAA2009110292962

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,545 hours, 35,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - ORD - EEL - ROW 11ABC EMERGENCY EXIT SIGN ON SEAT INOPERATIVE.  REPLACED SEAT MOUNTED EXIT SIGN ON SEAT 11ABC IAW B737-400 CMM 25-40-61.
